International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 105

Research Paper | Mathematics | China | Volume 5 Issue 6, June 2016


The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao, Ye Liu


Abstract: In this paper, we consider the stationary density function of the doubly skew Ornstein-Uhlenbeck process. We present the explicit formula for the stationary density function and show that this process is positive Harris recurrent and geometrically ergodic. We expand our method to the more general cases in which the multiple parameters are present and we try to consider the stability of the skew Ornstein-Uhlenbeck process whose parameters depend on a finite-state and irreducible continuous-time Markov chain. Then we offer the stationary distribution equation of this bivariate process through their infinitesimal generator and the explicit stationary distributions are list as a special case.


Keywords: doubly skew Ornstein-Uhlenbeck process, markov-modulated process, stationary distribution


Edition: Volume 5 Issue 6, June 2016,


Pages: 1495 - 1499


How to Cite this Article?

Danfeng Zhao, Ye Liu, "The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV164001, Volume 5 Issue 6, June 2016, 1495 - 1499

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'doubly'

Downloads: 157

Research Paper, Mathematics, Libya, Volume 6 Issue 2, February 2017

Pages: 608 - 613

New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation

M. M. El-Horbaty, F. M. Ahmed, Muna Mansour, Osamma AL-Taweel

Share this Article

Downloads: 191

Research Paper, Mathematics, India, Volume 7 Issue 11, November 2018

Pages: 55 - 56

Multi Softset for Decision Making

Bhavya Pardasani

Share this Article

Similar Articles with Keyword 'skew'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2723 - 2729

Poisson-Gamma Counting Process as a Discrete Survival Model

Pawan Kumar Srivastava, R. S. Srivastava

Share this Article

Downloads: 110

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1776 - 1781

Parameter Estimations for Skew Ornstein-Uhlenbeck Processes

Ailing Feng

Share this Article

Similar Articles with Keyword 'process'

Downloads: 162 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 6, June 2021

Pages: 1175 - 1177

Application of Renewal Process for Finding Mean Number of Occurrence of an Event and also Predicting the Number of Data in which the Event will Happen

Dr. Rajalekshmi V. G.

Share this Article

Similar Articles with Keyword 'stationary'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1512 - 1515

Wavelet based Approximation Method to Steady State Reaction-Diffusion Model in Biosensor Enzymes

Sasikumar.S, Gunasekaran.M, Sripathy.B

Share this Article

Similar Articles with Keyword 'distribution'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article
Top